Propagator matrices for some geothermal problems

Negi, Janardan G. ; Singh, Rishi Narain (1968) Propagator matrices for some geothermal problems Pure and Applied Geophysics (PAGEOPH), 69 (1). pp. 100-109. ISSN 0033-4553

Full text not available from this repository.

Official URL:

Related URL:


In problems of linear flow of heat in inhomogeneous media, the governing equation is a second order ordinary differential equation with variable coefficients. When transformed into a set of first order ordinary differential equations with variable coefficients, the problem becomes amenable to an elegant method of propagator matrices. In this paper the propagator matrices for some steady and unsteady heat conduction problems (including a case of heat generation by an irreversible first order reaction) having conductivity and heat generation functions as piecewise continuous, have been described.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:49671
Deposited On:20 Jul 2011 14:04
Last Modified:20 Jul 2011 14:04

Repository Staff Only: item control page